# SDR FDEA201405060963

- Difficulty date: May 6, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,443 hours, 37,917 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND CRACK LT WING  SLAT TRACK CUT OUT OTBD OF REFUELING PANEL.  COMPLIED WITH HFEC INSPECTION & VERIFIED CRACK TO BE 1.1" IN LENGTH.  REMOVED PANEL 579DB FOM & PLACED IN CREW AREA.  IAW SRM MD10 57-10-00 MATERIAL ID 6AL4V .063  TITANIUM EXTERNAL DOUBLER MP 64228 & FILLER 7075 T6 .090 MP 1681501.  REMOVED FASTENERS IAW SRM MD10 51-31-01 VOL 2 & REMOVED DAMAGE IAW SRM MD10 57-10-00 REQUIRES HFEC  INSPECTION.  VERIFIED DAMAGE, REMOVED BY HFEC INSPECTION. NO OTHER  ANOMALIES NOTED IAW NTM 20-30-00 PT6.  FABRICATED REPAIR DOUBLER, TREATED & PRIMED MATING SURFACES IAW SRM57-10-00.  OK TO  INSTALL, INSTALLED REPAIR DOUBLER IAW SRM.
